Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 166, NWS Atlanta, GA

May 9, 2023Bleckley County, Houston County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2023, 5:29 PM EDT for Bleckley County, Houston County, Twiggs County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2023, 5:29 PM EDT (21:29 UTC)
Expired
May 9, 2023, 6:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Houston County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
897 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

755 
WUUS52 KFFC 092129
SVRFFC
GAC023-153-289-092200-
/O.NEW.KFFC.SV.W.0166.230509T2129Z-230509T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
529 PM EDT Tue May 9 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Twiggs County in central Georgia...
  Bleckley County in central Georgia...
  East central Houston County in central Georgia...

* Until 600 PM EDT.

* At 529 PM EDT, a severe thunderstorm was located near Tarversville,
  or 9 miles northwest of Cochran, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cochran, Royal, Coley Station, Tarversville, District Path, Paulk,
  Cary, Porter and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3239 8349 3240 8350 3249 8361 3266 8334
      3245 8322 3233 8342
TIME...MOT...LOC 2129Z 333DEG 16KT 3249 8344 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
642 
WWUS52 KFFC 092141
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Tue May 9 2023

GAC153-289-092150-
/O.CAN.KFFC.SV.W.0166.000000T0000Z-230509T2200Z/
Twiggs GA-Houston GA-
541 PM EDT Tue May 9 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TWIGGS AND EAST
CENTRAL HOUSTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3240 8350 3240 8349 3241 8348 3242 8348
      3243 8349 3244 8349 3245 8350 3255 8330
      3245 8322 3233 8342
TIME...MOT...LOC 2140Z 333DEG 16KT 3244 8341 

$$

GAC023-092200-
/O.CON.KFFC.SV.W.0166.000000T0000Z-230509T2200Z/
Bleckley GA-
541 PM EDT Tue May 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN BLECKLEY COUNTY...

At 540 PM EDT, a severe thunderstorm was located over Coley Station,
or near Cochran, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cochran, Royal, Coley Station, Paulk, Cary, Porter and Magnolia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3240 8350 3240 8349 3241 8348 3242 8348
      3243 8349 3244 8349 3245 8350 3255 8330
      3245 8322 3233 8342
TIME...MOT...LOC 2140Z 333DEG 16KT 3244 8341 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
552 
WWUS52 KFFC 092158 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Tue May 9 2023

GAC023-092208-
/O.EXP.KFFC.SV.W.0166.000000T0000Z-230509T2200Z/
Bleckley GA-
558 PM EDT Tue May 9 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLECKLEY COUNTY
WILL EXPIRE AT 600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3240 8350 3240 8349 3241 8348 3242 8348
      3243 8349 3244 8349 3245 8350 3255 8330
      3245 8322 3233 8342
TIME...MOT...LOC 2158Z 333DEG 16KT 3237 8337 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:18 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 9, 3:18 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
318 PM EDT Tue May 9 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Wednesday)
Issued at 316 PM EDT Tue May 9 2023

A cloud deck in place over much of north and west Georgia allowed
for the development of a differential heating boundary to the south
of the Atlanta metro area, along which convection has begun to
develop over the last hour. Temperatures this afternoon have
increased into the mid 80s in north and west Georgia and into the
upper 80s to low 90s elsewhere across the forecast area. With a
moist airmass in place, with dewpoints in the upper 60s and low 70s,
SBCAPE values are being progged at over 3000 J/kg to the south of
the Atlanta metro area. Additions thunderstorms have begun to
develop over the mountains in portions of far north Georgia as well.
Mid-level lapse rates in the morning sounding were near 7.5 C/km, as
well. Considering the aforementioned instability values and these
lapse rates, some storms could become strong to severe, capable of
producing large hail and damaging wind gusts. Storms are anticipated
to move slowly southeastward over the next few hours as a cold front
pushes towards north Georgia. Storms will diminish after sunset
with the loss of daytime heating.

The weakening cold front will advance through the forecast area
during the overnight hours before stalling across the southern
portion of the forecast area tomorrow. Meanwhile, surface high
pressure over the Midwest will move eastward towards New England,
with a CAD wedge developing along the lee side of the Appalachians
and spreading into northeast Georgia. After starting the morning in
the low 60s in north Georgia and mid 60s in central Georgia,
afternoon highs are expected to be in the low 80s in northeast
Georgia and mid to upper 80s elsewhere across the forecast area.
While north Georgia will remain dry as northwesterly mid-level flow
spreads over the area, the frontal boundary will provide a focus for
diurnally-driven thunderstorms tomorrow afternoon. An isolated storm
along and south of the boundary could become strong, capable of
producing gusty winds.

King

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 316 PM EDT Tue May 9 2023

As the upper level ridge axis progresses eastward and the surface
high pressure continues to strengthen along the Appalachians,
conditions across eastern Georgia are expected to remain relatively
dry Thursday. However, a stalled frontal boundary that will
linger through Friday across southwestern Georgia will serve as
the impetus for isolated storm development across western and
central Georgia. As a low pressure system across the Northern
Plains develops over the weekend, a plume of moisture will be
advected from the Gulf of Mexico over the forecast area. Diurnally
driven isolated showers and thunderstorms could be possible over
the weekend, especially across north Georgia. The next potential
wave of scattered active weather will occur at the beginning of
the work week where a shortwave traverses the Great Lakes Region.
While models are generally in good agreement over this system,
have limited PoPs to chance for now. Maximum daytime temperatures
in the long term forecast period will start off in the upper 70s
and mid 80s that will trend warmer throughout the long term into
the upper 80s and low 90s.

KAL

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Tue May 9 2023

A low cloud deck that developed over west Georgia has been slow to
lift and erode, and scattered MVFR clouds remain near the ATL
sites, as a result. Otherwise, VFR conditions are expected to
continue through the remainder of the day. Convection appears to
be getting started along an axis to the south of the metro area.
At this time, coverage of TSRA are still expected to be too low
to include a TEMPO, but VCSH has been maintained at ATL through
the afternoon. Winds will be W to NW at 5-10 kts until shifting to
NE after 08Z. Scattered MVFR level clouds will once again be
possible in the early morning hours at ATL, roughly from 10-15Z.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  81  58  82 /  10  10   0  10
Atlanta         64  83  62  82 /  20  10  10  10
Blairsville     55  78  54  77 /  10  10  10  10
Cartersville    61  84  60  82 /  20  10  10  20
Columbus        66  89  64  83 /  10  40  30  30
Gainesville     62  80  58  80 /  10  10  10  10
Macon           65  86  62  84 /  10  20  20  20
Rome            61  85  61  83 /  30  10  10  20
Peachtree City  63  85  61  83 /  20  20  20  20
Vidalia         67  85  61  85 /  10  40  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....KAL
AVIATION...King
Hazardous weather outlook, May 9, 3:21 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
321 PM EDT Tue May 9 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
321 PM EDT Tue May 9 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible this afternoon and
evening. A few strong to severe storms will be possible. The
primary thunderstorm hazards will be gusty winds, hail, and
frequent lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A summer-like pattern will support several rounds of showers and
thunderstorms through the remainder of the week. Predicting the
exact timing and areal extent of the storms is difficult at this
time. Some storms will be capable of heavy rain, brief strong
winds, and cloud-to- ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, May 9, 4:47 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Tue May 9 2023

GAZ082-083-092115-
Bibb GA-Twiggs GA-
447 PM EDT Tue May 9 2023

...A strong thunderstorm will impact portions of southeastern Bibb
and Twiggs Counties through 515 PM EDT...

At 446 PM EDT, a strong thunderstorm was near Franklinton, or 7 miles
southeast of Macon, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Jeffersonville, Danville, Allentown, Marion, Bullard,
Fitzpatrick, Ripley, Huber, District Path, Dry Branch, Myricks Mill,
Franklinton and Tarversville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3254 8346 3283 8369 3286 8354 3284 8352
      3287 8347 3288 8339 3258 8323
TIME...MOT...LOC 2046Z 336DEG 15KT 3276 8354

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 4:48 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
448 PM EDT Tue May 9 2023

GAZ082-092115-
Bibb GA-
448 PM EDT Tue May 9 2023

...A strong thunderstorm will impact portions of southwestern Bibb
County through 515 PM EDT...

At 448 PM EDT, a strong thunderstorm was over Lake Tobesofkee, or
near Macon, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Lizella, Lake Tobesofkee, Skipperton, Rutland, Middle Georgia
Regional Airport and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3266 8362 3267 8363 3268 8367 3269 8370
      3269 8374 3272 8376 3273 8381 3285 8384
      3287 8372 3270 8360 3270 8361 3268 8361
      3267 8360
TIME...MOT...LOC 2048Z 336DEG 15KT 3282 8377

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 5:05 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
505 PM EDT Tue May 9 2023

GAZ021-022-033-092130-
North Fulton GA-Cherokee GA-Forsyth GA-
505 PM EDT Tue May 9 2023

...A strong thunderstorm will impact portions of southeastern
Cherokee, southwestern Forsyth and northeastern Fulton Counties
through 530 PM EDT...

At 504 PM EDT, a strong thunderstorm was over Milton, or 8 miles
northeast of Mountain Park, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Alpharetta, Milton, Holbrook and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3415 8442 3424 8430 3415 8414 3405 8423
TIME...MOT...LOC 2104Z 298DEG 15KT 3416 8429

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 5:09 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Tue May 9 2023

GAZ036>038-092145-
Oglethorpe GA-Clarke GA-Oconee GA-
509 PM EDT Tue May 9 2023

...A strong thunderstorm will impact portions of northeastern Oconee,
Clarke and west central Oglethorpe Counties through 545 PM EDT...

At 509 PM EDT, a strong thunderstorm was over Athens-Clarke County,
or over Athens, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Athens, Winterville, Arnoldsville, Athens-Clarke County, Whitehall,
James Holland Youth Sports Cmpx, Dunlap, State Botanical Garden Of
Ga, Beechwood Hills, Oconee Heights, Barnett Shoals and Barretts
Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3395 8352 3403 8335 3390 8318 3382 8331
TIME...MOT...LOC 2109Z 305DEG 27KT 3395 8336

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 5:11 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 PM EDT Tue May 9 2023

GAZ020-092145-
Bartow GA-
511 PM EDT Tue May 9 2023

...A strong thunderstorm will impact portions of southeastern Bartow
County through 545 PM EDT...

At 511 PM EDT, a strong thunderstorm was over Cartersville, moving
southeast at 20 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cartersville, Emerson, George Washington Carver St Pk and Red Top
Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3427 8475 3414 8466 3408 8466 3409 8482
      3421 8488
TIME...MOT...LOC 2111Z 330DEG 19KT 3420 8479

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 5:15 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Tue May 9 2023

GAZ078-089-092200-
Harris GA-Muscogee GA-
515 PM EDT Tue May 9 2023

...A strong thunderstorm will impact portions of western Muscogee and
southwestern Harris Counties through 600 PM EDT...

At 515 PM EDT, a strong thunderstorm was near Goat Rock Lake, or near
Smiths, moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Columbus, Bibb City, Goat Rock Lake, Saint Marys Hills, Edgewood,
Highland Park, Laurel Hills, Green Island Hills, Sand Hill, Battle
Park, Vista Terrace, Columbus Metropolitan Airport, Rose Hill,
Kenwood, Custer Road Terrace, Benning Hills, Avondale, Benning Park
and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3267 8500 3245 8480 3237 8495 3238 8499
      3239 8498 3239 8497 3241 8498 3242 8496
      3244 8497 3245 8500 3252 8500 3258 8507
      3262 8509 3263 8508 3264 8510
TIME...MOT...LOC 2115Z 330DEG 19KT 3261 8502

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 2:06 PM EDTSpecial Weather StatementFFCHeard24 min
May 9, 2:37 PM EDTSpecial Weather StatementFFCFayette38 min
May 9, 2:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette46 min
May 9, 3:16 PM EDTSpecial Weather StatementFFCCoweta29 min
May 9, 3:34 PM EDTSpecial Weather StatementFFCFayette26 min
May 9, 3:41 PM EDTSpecial Weather StatementFFCHall34 min
May 9, 4:15 PM EDTSpecial Weather StatementFFCJackson30 min
May 9, 4:20 PM EDTSpecial Weather StatementFFCBibb25 min
May 9, 4:38 PM EDTSpecial Weather StatementFFCHarris37 min
May 9, 4:41 PM EDTSpecial Weather StatementFFCBartow34 min
May 9, 4:47 PM EDTSpecial Weather StatementFFCTwiggs28 min
May 9, 4:48 PM EDTSpecial Weather StatementFFCBibb27 min
May 9, 5:03 PM EDTSevere Thunderstorm WarningFFCTwiggs27 min
May 9, 5:05 PM EDTSpecial Weather StatementFFCForsyth25 min
May 9, 5:09 PM EDTSpecial Weather StatementFFCClarke36 min
May 9, 5:11 PM EDTSpecial Weather StatementFFCBartow34 min
May 9, 5:15 PM EDTSpecial Weather StatementFFCMuscogee45 min
May 9, 5:19 PM EDTSevere Thunderstorm WarningFFCBartow41 min
May 9, 5:36 PM EDTSpecial Weather StatementFFCBleckley24 min
May 9, 5:50 PM EDTSpecial Weather StatementFFCFloyd25 min
May 9, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd30 min
May 9, 6:04 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Pulaski41 min
May 9, 6:19 PM EDTSpecial Weather StatementFFCStewart41 min
May 9, 6:29 PM EDTSpecial Weather StatementFFCFloyd31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.